advertisement
Question
Posted by: Worried and Embarrassed | 2007/04/02

Thrush

I have been experiencing thrush for about 7months. I have been on antibiotics and have used Medaspor and Candizole. I am also drinking Citrosoda. Unfortunately, the thrush reoccurrs and is smelly and the discharge is yellow. The smell is unbearable and I find that my clothes also have an odour. I feel bloated as well and my womb sometimes ache. Is there a solution to this problem? PLEASE HELP!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Perhaps you have another type of infection, not thrush. Ask your doctor to take a swab to find out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: s | 2007/04/02

I would get checked it as it could be an std. Chlamydia can effect your chances of conceiving later on if not diagnosed. It is treatable with antibiotics. Do not have unprotective sex until you know for certain.

Good luck

Reply to s

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement